Alert archive / Oklahoma / Flash Flood Warnings in 2006

Flash Flood Warning 1, NWS Norman, OK

April 28, 2006Love County, Marshall County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 28, 2006, 10:05 PM CDT for Love County, Marshall County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2006, 10:05 PM CDT (03:05 UTC)
Expired
Apr 29, 2006, 1:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 11:04 PM CDTFLASH FLOOD1 W Kingston, OKUS HWY 70 - ROAD CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 532 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
532 m²/s²
0-3 km storm-relative helicity
752 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 290308
FFWOUN
OKC085-095-290600-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1005 PM CDT FRI APR 28 2006

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARSHALL COUNTY IN SOUTHEAST OKLAHOMA
  LOVE COUNTY IN SOUTHERN OKLAHOMA

* UNTIL 100 AM CDT

* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR   
INDICATED VERY HEAVY RAINFALL ACROSS LOVE AND MARSHALL COUNTIES.  A 
LINE OF STRONG THUNDERSTORMS JUST NORTH OF THE RED RIVER WILL 
PRODUCE ONE TO TWO INCHES OF RAIN THROUGH THE LATE EVENING. THIS 
HEAVY RAIN WILL FALL ON TOP OF EARLIER HEAVY RAINS FROM 2 TO 4 
INCHES. STORM TOTAL RAINS LIKELY WILL APPROACH 6 INCHES CAUSING 
FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BURNEYVILLE...CENTRAL LAKE
  TEXOMA...KINGSTON...LEBANON...LITTLE CITY...MADILL...MARIETTA...
  MCBRIDE...OAKLAND...OVERBROOK...RUBOTTOM...SOUTHERN LAKE MURRAY...
  THACKERVILLE...WILLIS AND WOODVILLE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3374 9733 3373 9710 3386 9659 3414 9661
      3404 9754

$$
2 follow-up statements
000 
WGUS74 KOUN 290345
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1043 PM CDT FRI APR 28 2006

OKC085-095-290600-
LOVE OK-MARSHALL OK-
1043 PM CDT FRI APR 28 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
MARSHALL AND LOVE COUNTIES...

AT 1043 PM CDT...HEAVY RAIN CONTINUED ACROSS MUCH OF LOVE AND 
MARSHALL COUNTIES. PERIODS OF HEAVY RAIN ARE EXPECTED TO CONTINUE 
THROUGH MIDNIGHT...WHICH WILL AGGRAVATE ALREADY SWOLLEN CREEKS AND 
STREAMS.

LOCATIONS IN THE WARNING INCLUDE BURNEYVILLE...CENTRAL LAKE TEXOMA...
KINGSTON...LEBANON...LITTLE CITY...MADILL...MARIETTA...MCBRIDE...
OAKLAND...OVERBROOK...RUBOTTOM...SOUTHERN LAKE MURRAY...
THACKERVILLE...WILLIS AND WOODVILLE.

LOCATIONS IN THE TEST INCLUDE BURNEYVILLE...CENTRAL LAKE TEXOMA...
KINGSTON...LEBANON...LITTLE CITY...MADILL...MARIETTA...OAKLAND...
OVERBROOK...RUBOTTOM...SOUTHERN LAKE MURRAY...THACKERVILLE...WILLIS
AND WOODVILLE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 2 AND 24.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3374 9733 3373 9710 3386 9659 3414 9661
      3404 9754

$$
000 
WGUS74 KOUN 290532
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1229 AM CDT SAT APR 29 2006

OKC085-095-290600-
LOVE OK-MARSHALL OK-
1229 AM CDT SAT APR 29 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
MARSHALL AND LOVE COUNTIES...

AT 1229 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED ADDITIONAL 
MODERATE RAIN MOVING INTO LOVE AND MARSHALL COUNTIES FROM THE 
SOUTHWEST. THIS NEW RAIN ACTIVITY WILL AGGRAVATE SWOLLEN CREEKS AND 
STREAMS...AND OTHER HIGH WATER AREAS. THUS...THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO CONTINUE UNTIL AT LEAST 1 AM.

LOCATIONS IN THE WARNING INCLUDE BURNEYVILLE...CENTRAL LAKE TEXOMA...
KINGSTON...LEBANON...LITTLE CITY...MADILL...MARIETTA...MCBRIDE...
OAKLAND...OVERBROOK...RUBOTTOM...SOUTHERN LAKE MURRAY...
THACKERVILLE...WILLIS AND WOODVILLE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 2 AND 24.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3374 9733 3373 9710 3386 9659 3414 9661
      3404 9754

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 9:41 PM CDT, 24 minutes earlier.

Area forecast discussion, Apr 28, 9:41 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
941 PM CDT FRI APR 28 2006

.UPDATE...
QUICK UPDATE TO MODIFY POPS OVERNIGHT. TWO MAIN AREAS OF FLOODING
POTENTIAL BEING NORTH CENTRAL AND SOUTHERN OKLAHOMA. NORTH CENTRAL
WILL SEE THE HEAVIER RAIN END BY MIDNIGHT...BUT PERSISTENT HEAVY
RAIN WILL BE POSSIBLE OVER SOUTH CENTRAL AND SOUTHEAST PORTIONS OF
OKLAHOMA INTO THE OVERNIGHT HOURS. SEVERE WEATHER POTENTIAL
OUTSIDE OF THE RED RIVER VALLEY EAST OF INTERSTATE 35 VERY LOW.

11

&&

.PREV DISCUSSION... (ISSUED 732 PM CDT FRI APR 28 2006)

UPDATE...
WILL BE ISSUING AN UPDATE TO THE FORECAST PACKAGE TO ACCOUNT FOR
CURRENT LOCATION OF MAIN FRONTAL BOUNDARY...WHICH IS BECOMING
NEARLY STATIONARY. IT IS EXPECTED TO STAY STATIONARY THROUGH LATE
TONIGHT...WHICH IS EXPECTED TO YIELD TRAINING TYPE HEAVY RAIN
EVENT AS UPPER SYSTEM APPROACHES AND LOW LEVEL JET STRENGTHENS.
WE WENT AHEAD AND ISSUED A FLASH FLOOD WATCH FOR PORTIONS OF
NORTH-CENTRAL OKLAHOMA WHERE ANTECEDENT CONDITIONS WOULD YIELD
MORE OF A THREAT OF FLASH FLOODING. MANY AREAS ACROSS NORTHERN
KINGFISHER...THROUGH GARFIELD AND PORTIONS OF KAY COUNTY HAVE
RECEIVED BETWEEN 2.5 AND 3.O INCHES. CURRENT 88D RADAR ESTIMATES
APPEAR TO BE ABOUT 150-200% OF OBSERVED AMOUNTS.

WITH INCREASED SHEAR THROUGH THE NIGHTTIME HOURS...SEVERE THREAT
EXPECTED TO CONTINUE...BUT WIDESPREAD SEVERE NOT EXPECTED DUE TO
LIMITED INSTABILITY. MAIN CONCERN AT THIS TIME IS HEAVY RAIN
POTENTIAL LATE TONIGHT.

PREV DISCUSSION... (ISSUED 303 PM CDT FRI APR 28 2006)

DISCUSSION...
CONVECTION IS INCREASING THIS AFTERNOON ACROSS THE AREA AHEAD OF
STORM SYSTEM TO THE WEST. HAVE GOTTEN SOME CLEARING AND HEATING IN
A SMALL PERT OF SOUTHWEST PART OF THE AREA AND ACROSS THE TEXAS
SOUTH PLAINS AND SOUTHERN PANHANDLE WHICH HAS ALLOWED SURFACE-
BASED INSTABILITY TO DEVELOP. INSTABILITY WILL BE MORE ELEVATED IN
NATURE FARTHER WHERE CLOUDS HAVE KEPT SURFACE TEMPERATURES LOWER.
WILL INCLUDE SEVERE WORDING IN THE ZONES AREAWIDE. EXPECT
THUNDERSTORMS TO BECOME MORE WIDESPREAD ACROSS THE AREA THROUGH
THE EVENING HOURS. AND HAVE KEPT THE CATEGORICAL POPS IN MOST
AREAS. THERE ARE SIGNS OF DRYSLOT DEVELOPING THAT MAY IMPACT
EXTENT OF PRECIPITATION IN SOUTHWESTERN OR WESTERN PORTIONS OF THE
AREA LATER THIS EVENING... BUT STILL THINK CHANCES OF RAIN ARE
HIGH BEFORE THIS. SOME PORTIONS OF NOBLE AND KAY COUNTIES RECEIVED
HEAVY RAIN TODAY... BUT THE HIGHEST CHANCES OF HEAVY RAIN THIS
EVENING WILL LIKELY BE FARTHER SOUTH SO HAVE NOT ISSUED FFA IN
THIS AREA.

PRECIPITATION CHANCES WILL CONTINUE INTO THE SECOND PERIOD AHEAD OF
THE SURFACE FRONT THAT IS CURRENTLY MOVING INTO THE NORTHWEST
CORNER OF THE AREA. EVEN AFTER THIS FRONT MOVES THROUGH... SOME
INSTABILITY CLOSER TO THE UPPER LOW IS SUFFICIENT TO KEEP SOME
CHANCE POPS IN THE FORECAST...ESPECIALLY IN NORTH CENTRAL
OKLAHOMA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  55  67  49  78 / 100  60  20  10
HOBART OK         52  71  48  80 / 100  20  10  10
WICHITA FALLS TX  56  74  50  84 / 100  30  10  10
GAGE OK           46  65  45  78 /  90  30  20  10
PONCA CITY OK     54  64  48  74 / 100  60  40  20
DURANT OK         61  71  51  81 / 100  70  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR OKZ007-OKZ008-
     OKZ012-OKZ013-OKZ018-OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-
     OKZ052.

TX...NONE.
&&

22/11
Hazardous weather outlook, Apr 28, 9:30 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT FRI APR 28 2006

OKZ004>048-050>052-TXZ083>090-291300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
930 PM CDT FRI APR 28 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PART OF
WESTERN NORTH TEXAS... AND SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH AND EAST OF A LINE FROM WICHITA FALLS
TO ARDMORE TO ADA.

TIMING...
SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING...BUT SEVERE
THUNDERSTORM CHANCES WILL GRADUALLY DIMINISH LATER TONIGHT.

IMPACTS...
ALTHOUGH SEVERE THUNDERSTORMS ARE POSSIBLE... THE PRIMARY RISK
TONIGHT WILL BE FLOODING FROM HEAVY RAINFALL.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
SLIGHT RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

DISCUSSION...
A STRONG STORM SYSTEM APPROACHING THE SOUTHERN PLAINS... FROM THE
BORDER OF TEXAS AND NEW MEXICO... WILL INTERACT WITH ABUNDANT
MOISTURE ALREADY IN PLACE ACROSS TEXAS AND OKLAHOMA.  STORMS WILL BE
CONCENTRATED MAINLY IN TWO AREAS.  THE FIRST WILL BE ALONG A COLD
FRONT AS IT PASSES ACROSS NORTH-CENTRAL OKLAHOMA THIS EVENING AND
DURING THE EARLY MORNING HOURS.  THE SECOND AREA WILL BE NEAR THE
RED RIVER IN SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA... WHERE LOW-LEVEL
MOISTURE WILL CONTINUE TO STREAM IN FROM THE GULF OF MEXICO... AND
WILL INTERACT WITH A SURFACE BOUNDARY OVER NORTH TEXAS.  THE RAIN
WILL BE MAINLY NEAR AND NORTH OF THIS BOUNDARY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL AMOUNTS HAVE ALREADY BEEN RECORDED ACROSS PARTS OF
NORTH-CENTRAL AND SOUTH-CENTRAL OKLAHOMA.  ADDITIONAL RAIN TONIGHT
WILL BRING 24-HOUR TOTALS TO 1 TO 3 INCHES ACROSS MUCH OF OKLAHOMA
AND NORTH TEXAS... WITH LOCAL AMOUNTS GREATER THAN 3 INCHES.
LOCALIZED FLOODING IS LIKELY IN AREAS WHERE THE HEAVIER RAINFALL
OCCURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
STORMS MAY CONTINUE ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA AND
NORTH TEXAS INTO EASTERN OKLAHOMA SATURDAY MORNING. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE INTO THE AFTERNOON HOURS SATURDAY.

A FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO SOUTHEAST OKLAHOMA
MONDAY. THUNDERSTORM CHANCES RETURN TO THE AREA AGAIN WEDNESDAY AND
THURSDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.

CMS

In the hours before

Special weather statement, Apr 28, 8:42 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CDT FRI APR 28 2006

OKZ018-019-024-025-290215-
KINGFISHER OK-LOGAN OK-CANADIAN OK-OKLAHOMA OK-
842 PM CDT FRI APR 28 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...KINGFISHER...
LOGAN AND OKLAHOMA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM LOVELL TO UNION CITY
AT 842 PM CDT...MOVING EAST AT 40 MPH.

SMALL HAIL...BRIEF HEAVY RAIN... AND WINDS AROUND 45 MPH ARE
POSSIBLE.
Special weather statement, Apr 28, 9:01 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT FRI APR 28 2006

OKZ019-020-025-290230-
PAYNE OK-LOGAN OK-OKLAHOMA OK-
901 PM CDT FRI APR 28 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...OKLAHOMA AND PAYNE
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES WEST OF
ORLANDO TO WESTERN OKLAHOMA CITY AT 901 PM CDT...MOVING EAST AT 35
MPH.

HEAVY RAIN AND WINDS AROUND 40 MPH ARE POSSIBLE.
Local storm report, Apr 28, 9:14 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT FRI APR 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             1 W WILLOW              35.05N 99.53W
04/28/2006  E1.00 INCH       GREER              OK   EMERGENCY MNGR

&&

JLP
Special weather statement, Apr 28, 9:22 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
922 PM CDT FRI APR 28 2006

OKZ050-290245-
LOVE OK-
922 PM CDT FRI APR 28 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF THACKERVILLE AT 922
PM CDT...MOVING NORTHEAST AT 25 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Apr 28, 9:28 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
928 PM CDT FRI APR 28 2006

OKZ019-020-025-026-290300-
PAYNE OK-LOGAN OK-LINCOLN OK-OKLAHOMA OK-
930 PM CDT FRI APR 28 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...LOGAN...OKLAHOMA
AND PAYNE COUNTIES.

A LINE OF THUNDERSTORMS WAS LOCATED FROM 3 MILES WEST OF LAKE CARL
BLACKWELL ACROSS GUTHRIE TO EDMOND AT 930 PM CDT...MOVING EAST AT 30
MPH.

BRIEF HEAVY DOWNPOURS AND WINDS TO 35 MPH WILL ACCOMPANY THE STORMS.
Special weather statement, Apr 28, 9:53 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT FRI APR 28 2006

OKZ048-050>052-290300-
ATOKA OK-MARSHALL OK-BRYAN OK-LOVE OK-
953 PM CDT FRI APR 28 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...LOVE AND
MARSHALL COUNTIES.

AT 953 PM...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
CANEY...TO NEAR MADILL...TO NEAR MARIETTA. THE STORMS WERE MOVING
EAST AT 30 MPH.  FREQUENT LIGHTNING...VERY HEAVY RAIN...SMALL
HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:48 PM CDTFlash Flood WatchOUNAtoka, Bryan, Carter, Garfield, Grant, Johnston and 5 more13 hr
Apr 28, 7:49 PM CDTSevere Thunderstorm WarningOUNJackson41 min
Apr 28, 8:18 PM CDTSevere Thunderstorm WarningOUNBryan57 min
Apr 29, 12:55 AM CDTFlash Flood WarningOUNLove, Marshall3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.